EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-2515 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Osteolysis (2377)
| Date of Event |
02/21/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2013.Approximately 7 years and 7 months after the initial procedure the patient had a right knee revision on (b)(6) 2021.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2021.Diagnosis: failed right total knee with loose femoral component and severe osteolysis findings: there was found to be a clean wound with a copious amount of clear synovial fluid and an abundance of extraneous synovial tissue.A complete synovectomy was then performed.There was a grossly loose femoral component with moderate osteolysis of the medial femoral condyle, requiring augmentation on the revision component.There was a well-fixed tibial component as well as patellar component.The polyethylene insert was removed and there was a moderate amount of osteolysis of the polyethylene component.The patient was transferred to recovery in stable condition.
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t.(b)(6), 02-010-01-0325 - logic femoral ps cem right sz 2.5.(b)(6), 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6), 200-02-32 - three peg patella 32mm.(b)(6), 204-70-00 - tibial stem ext.Screw.Pending investigation.
Additional Manufacturer Narrative
Recall number: z-0021-2022.1038671-2024-04632 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04632.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.